Ask a doctor

Muscle Repair Revision. Scared of headaches again from narcotics? (photo)

Two questions really, I am having a second tummy tuck (revision of muscle repair) on January 17th to pull my muscles tighter so that I no longer have the bulge up top. Do you feel like this will help? Secondly, the worst part of my first tummy tuck/breast aug was the headaches and nausea from the Percocet then the Loratab. I am so scared of the pain meds but do not want to be in pain without again. I am very sensitive to meds. Any suggestions?

Doctor Answers (1)

Exparel to minimize pain without narcotics

+1

Your best bet might be to ask your surgeon to use Exparel, a long-acting numbing agent that is injected into the surgical site during surgery. This minimizes the discomfort so there is less need for narcotic medications.


Seattle Plastic Surgeon
5.0 out of 5 stars 26 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.